# SDR R61A2011122100442

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000211
- Aircraft time: 8,828 hours, 5,934 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR WILL NOT DISARM.  MAINTENANCE PERFORMED OPS CHECK OF R2 DOOR PER AMM, OPS CHECKED GOOD.
